# SDR AALA202103269011

- Difficulty date: March 25, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N425AN
- Make and model: Airbus A321-253N
- Aircraft serial: 10184
- Aircraft time: 767 hours, 229 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Alignment
- Location: R4
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DIFFICULT TO OPEN AND CLOSE LAVATORY DOOR 4R. SECURED LOOSE HARDWARE AND ALIGNED DOOR REF AMM 25-45-00.
